Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 228

All articles in this issue are freely accessible.

Representation theorems for nonlinear disjointly additive functionals and operators on Sobolev spaces
Moshe Marcus and Victor J. Mizel.
Trans. Amer. Math. Soc. 228 (1977), 1-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454622
Hall-Higman type theorems. III
T. R. Berger.
Trans. Amer. Math. Soc. 228 (1977), 47-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437627
Hopf invariants and Browder’s work on the Kervaire invariant problem
Warren M. Krueger.
Trans. Amer. Math. Soc. 228 (1977), 85-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431171
Systems of nonlinear Volterra equations with positive definite kernels
Olof J. Staffans.
Trans. Amer. Math. Soc. 228 (1977), 99-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463831
Essential central range and selfadjoint commutators in properly infinite von Neumann algebras
Herbert Halpern.
Trans. Amer. Math. Soc. 228 (1977), 117-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430802
The asymptotic behavior of a Volterra-renewal equation
Peter Ney.
Trans. Amer. Math. Soc. 228 (1977), 147-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440317
Cone bundles
Clint McCrory.
Trans. Amer. Math. Soc. 228 (1977), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438346
The structure of local integral orthogonal groups
D. G. James.
Trans. Amer. Math. Soc. 228 (1977), 165-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435244
Hausdorff content and rational approximation in fractional Lipschitz norms
Anthony G. O’Farrell.
Trans. Amer. Math. Soc. 228 (1977), 187-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432887
Resolvents and bounds for linear and nonlinear Volterra equations
J. J. Levin.
Trans. Amer. Math. Soc. 228 (1977), 207-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433162
Examples for the nonuniqueness of the equilibrium state
Franz Hofbauer.
Trans. Amer. Math. Soc. 228 (1977), 223-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435352
The generalized Green’s function for an $n$th order linear differential operator
John Locker.
Trans. Amer. Math. Soc. 228 (1977), 243-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481204
Module structure of certain induced representations of compact Lie groups
E. James Funderburk.
Trans. Amer. Math. Soc. 228 (1977), 269-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439992
A new characterization of Cesàro-Perron integrals using Peano derivates
J. A. Bergin.
Trans. Amer. Math. Soc. 228 (1977), 287-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435312
Bochner identities for Fourier transforms
Robert S. Strichartz.
Trans. Amer. Math. Soc. 228 (1977), 307-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433147
Analysis on the Heisenberg manifold
Richard Tolimieri.
Trans. Amer. Math. Soc. 228 (1977), 329-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447473
On composite abstract homogeneous polynomials
Neyamat Zaheer.
Trans. Amer. Math. Soc. 228 (1977), 345-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429847
Extensions of Haar measure to relatively large nonmeasurable subgroups
H. Leroy Peterson.
Trans. Amer. Math. Soc. 228 (1977), 359-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435728